MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 1MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035421030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
It was reported that during coil embolization procedure, the subject coil was stretched and perforated the aneurysm.No known clinical impact to the patient reported.No additional information was provided.
 
Event or Problem Description
It was reported that during coil embolization procedure for aneurysm located at the anterior communicating artery (acom), the subject coil perforated the aneurysm.No known clinical consequences to the patient reported.
 
Additional Manufacturer Narrative
The electronic device history record (edhr) review confirms that the device met all material, assembly and performance specifications.The subject device remained implanted; therefore, visual, dimensional and functional testing could not be performed.In the case of this complaint, the reported issue is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device direction for use (dfu); therefore, a probable cause of anticipated procedural complication was assigned to the as reported issue patient aneurysm burst/ruptured.Executive summary: updated to include that the subject coil was not stretched and the procedure was for an aneurysm located at the anterior communicating artery (acom).Catalog #: corrected.Lot #: corrected to unknown.Date of implant.Concomitant products grid: added.Initial reporter name: updated.

Brand Name
TARGET 360 NANO 1MM X 3CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8209552
Report Number3008881809-2019-00002
Device Sequence Number229122
Product Code HCG
UDI-Device Identifier07613327128284
UDI-Public07613327128284
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0035421030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer03/08/2019
Initial Report FDA Received Date01/02/2019
Supplement Report FDA Received Date03/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Outcome Attributed to Adverse Event Other;